On the Brauer-Manin obstruction for zero-cycles on curves
Artikel i vetenskaplig tidskrift, 2008

We wish to give a short elementary proof of S. Saito's result that the Brauer-Manin obstruction for zero-cycles of degree 1 is the only one for curves, supposing the finiteness of the Tate-Shafarevich-group $\sha^1(A)$ of the Jacobian variety. In fact we show that we only need a conjecturally finite part of the Brauer-group for this obstruction to be the only one. We also comment on the situation in higher dimensions.

Brauer-Manin obstruction

zero-cycles

Författare

Dennis Eriksson

Göteborgs universitet

Chalmers, Matematiska vetenskaper

Viktor Scharaschkin

Acta Arithmetica

0065-1036 (ISSN)

Vol. 136 99-110

Ämneskategorier

Matematik

Geometri

Fundament

Grundläggande vetenskaper